Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 228, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 16, 2016, 5:44 PM CDT for Haskell County, LeFlore County, Sequoyah County, Oklahoma. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2016, 5:44 PM CDT (22:44 UTC)
- Expired
- Sep 16, 2016, 6:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Haskell County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 30 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 5:57 PM CDT | TSTM WND DMG | Sallisaw, OK | TREES DOWN. POWER POLES DAMAGED. PORTABLE BUILDINGS BLOWN OVER. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1628 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 904 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted.
889
WUUS54 KTSA 162244
SVRTSA
OKC061-079-135-162345-
/O.NEW.KTSA.SV.W.0228.160916T2244Z-160916T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT FRI SEP 16 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHEASTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHEASTERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 645 PM CDT
* AT 543 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF VIAN TO 4 MILES SOUTHEAST OF TAMAHA
TO 2 MILES NORTHWEST OF KEOTA...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... POCOLA...
MULDROW... ROLAND...
SPIRO... ARKOMA...
VIAN... BONANZA...
KEOTA... GANS...
TAMAHA... MOFFETT...
SHORT... ROCK ISLAND...
BRADEN... COTTONWOOD...
MC KEY... SCULLYVILLE...
JENSON...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 293 AND
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3515 9444 3525 9501 3535 9497 3549 9503
3559 9447 3532 9443
TIME...MOT...LOC 2243Z 271DEG 37KT 3545 9497 3535 9493 3528 9497
HAIL...<.75IN
WIND...70MPH
$$4 follow-up statements
709
WWUS54 KTSA 162306
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
606 PM CDT FRI SEP 16 2016
OKC061-162316-
/O.CAN.KTSA.SV.W.0228.000000T0000Z-160916T2345Z/
HASKELL OK-
606 PM CDT FRI SEP 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HASKELL COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3519 9444 3529 9482 3532 9481 3534 9483
3536 9483 3537 9485 3536 9486 3552 9488
3559 9447 3532 9443
TIME...MOT...LOC 2306Z 266DEG 39KT 3552 9471 3538 9461 3530 9468
$$
OKC079-135-162345-
/O.CON.KTSA.SV.W.0228.000000T0000Z-160916T2345Z/
SEQUOYAH OK-LE FLORE OK-
606 PM CDT FRI SEP 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES...
AT 606 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF BRUSHY TO NEAR MULDROW TO 5 MILES
NORTHWEST OF SPIRO...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... POCOLA...
MULDROW... ROLAND...
SPIRO... ARKOMA...
BONANZA... GANS...
MOFFETT... SHORT...
BRADEN... COTTONWOOD...
SCULLYVILLE... JENSON...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 303 AND
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3519 9444 3529 9482 3532 9481 3534 9483
3536 9483 3537 9485 3536 9486 3552 9488
3559 9447 3532 9443
TIME...MOT...LOC 2306Z 266DEG 39KT 3552 9471 3538 9461 3530 9468
HAIL...0.88IN
WIND...70MPH
$$314
WWUS54 KTSA 162316
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT FRI SEP 16 2016
OKC079-135-162345-
/O.CON.KTSA.SV.W.0228.000000T0000Z-160916T2345Z/
SEQUOYAH OK-LE FLORE OK-
616 PM CDT FRI SEP 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES...
AT 616 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF BRUSHY TO NEAR ROLAND TO 4 MILES SOUTH
OF MULDROW...MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MULDROW... ROLAND...
ARKOMA... MOFFETT...
SHORT... BRADEN...
COTTONWOOD...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 314 AND
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3525 9444 3529 9467 3555 9470 3559 9447
3532 9443
TIME...MOT...LOC 2316Z 266DEG 35KT 3556 9464 3542 9454 3534 9461
HAIL...0.88IN
WIND...70MPH
$$190
WWUS54 KTSA 162333
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT FRI SEP 16 2016
OKC079-162343-
/O.CAN.KTSA.SV.W.0228.000000T0000Z-160916T2345Z/
LE FLORE OK-
633 PM CDT FRI SEP 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3538 9447 3537 9449 3535 9448 3533 9450
3531 9448 3530 9449 3530 9451 3531 9452
3530 9454 3533 9458 3557 9461 3559 9447
3537 9444
TIME...MOT...LOC 2333Z 271DEG 37KT 3556 9444 3542 9434 3534 9441
$$
OKC135-162345-
/O.CON.KTSA.SV.W.0228.000000T0000Z-160916T2345Z/
SEQUOYAH OK-
633 PM CDT FRI SEP 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN SEQUOYAH COUNTY...
AT 633 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF SHORT TO NEAR VAN BUREN TO 2 MILES
SOUTHEAST OF ARKOMA...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MULDROW... ROLAND...
MOFFETT... SHORT...
COTTONWOOD...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 320 AND
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3538 9447 3537 9449 3535 9448 3533 9450
3531 9448 3530 9449 3530 9451 3531 9452
3530 9454 3533 9458 3557 9461 3559 9447
3537 9444
TIME...MOT...LOC 2333Z 271DEG 37KT 3556 9444 3542 9434 3534 9441
HAIL...0.75IN
WIND...60MPH
$$160
WWUS54 KTSA 162339
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT FRI SEP 16 2016
OKC135-162349-
/O.EXP.KTSA.SV.W.0228.000000T0000Z-160916T2345Z/
SEQUOYAH OK-
639 PM CDT FRI SEP 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEQUOYAH COUNTY WILL
EXPIRE AT 645 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3538 9447 3537 9449 3535 9448 3533 9450
3531 9448 3530 9449 3530 9451 3531 9452
3530 9454 3533 9458 3557 9461 3559 9447
3537 9444
TIME...MOT...LOC 2338Z 271DEG 37KT 3556 9444 3542 9434 3534 9441
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 3:15 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Sep 16, 3:15 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 315 PM CDT FRI SEP 16 2016 .DISCUSSION... It has been an interesting radar evolution over the past several hours...as we started this morning with two outflow boundaries with which to focus storms. The western MCS weakened as it moved into NE Oklahoma...and most spots received just light precipitation. In fact...KTUL only received 0.02" since 12z with KRVS picking up 0.05". Area mesonet sites show the highest amounts were along the KS/OK border and just west of our CWA. The storms forming along the northern outflow slowed their southward propagation as the western MCS moved in and the upper wave approached. The active area now is across western AR where scattered storms have developed but will likely dissipate by early evening. Water vapor shows the upper wave over eastern OK is quickly moving east and will take the moisture/lift with it. Have lowered pops for the overnight period based on current radar trends, stabilized airmass, and departing large scale forcing with upper wave. Synoptic front is in KS...with a convectively generated boundary in the TX panhandle. Will have to monitor these areas for development...but these are the best options for any storms overnight. Although the global models suggest precipitation overnight and Saturday...the last few runs of the experimental HRRR are not. Will keep low chance pops just in case for Saturday if anything is able to develop overnight. Otherwise...by Saturday afternoon...upper trough will be across the Great Lakes. By Sunday we will be drying out as trough axis is east of us. Upper ridge builds in for Monday/Tuesday with another round of hot days with highs in the upper 80s/90s. Corfidi && .PRELIMINARY POINT TEMPS/POPS... TUL 68 87 65 87 / 40 20 20 20 FSM 71 90 69 88 / 30 30 10 40 MLC 70 89 67 88 / 20 20 20 40 BVO 65 86 61 85 / 50 20 20 20 FYV 65 85 62 82 / 40 30 10 20 BYV 66 82 64 83 / 30 40 10 20 MKO 69 87 66 86 / 40 20 20 20 MIO 66 85 62 84 / 40 20 10 20 F10 69 87 68 87 / 40 20 20 40 HHW 71 91 70 91 / 20 20 10 30 && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && SHORT TERM...07 LONG TERM....06
Hazardous weather outlook, Sep 16, 1:29 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 129 PM CDT FRI SEP 16 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 129 PM CDT FRI SEP 16 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA..FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS WILL AFFECT PORTIONS OF FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THRU THE AFTERNOON HOURS, AHEAD OF AN UPPER WAVE. DAMAGING WINDS AND MARGINALLY SEVERE HAIL WILL BE THE MAIN THREATS. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG THE COLD FRONT THIS AFTERNOON TO THE NORTH AND WEST OF OUR AREA, AND THESE STORMS ARE EXPECTED TO MOVE INTO THE REGION TONIGHT. THE SEVERE RISK IS LOW WITH THIS ACTIVITY. LOCALLY HEAVY RAIN COULD CAUSE SOME MINOR FLOODING WHERE STORMS ARE ABLE TO TRAIN OVER THE SAME AREAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. MONDAY THRU THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THE POTENTIAL FOR THUNDERSTORMS WILL SHIFT DOWN INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ON SATURDAY WITH THE FRONT. A COMPACT BUT POTENT UPPER WAVE WILL SLIDE ACROSS THE REGION ON SUNDAY, BRINGING ANOTHER CHANCE FOR THUNDERSTORMS. RIDGING ALOFT NEXT WEEK WILL MAINTAIN DRY AND TRANQUIL WEATHER. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Sep 16, 4:06 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT FRI SEP 16 2016
ARZ001-162145-
BENTON AR-
406 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON COUNTY UNTIL
445 PM CDT...
AT 406 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF PEA RIDGE TO CAVE SPRINGS. MOVEMENT
WAS NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SPRINGDALE... ROGERS...
BENTONVILLE... LOWELL...
PEA RIDGE... BETHEL HEIGHTS...
CAVE SPRINGS... GARFIELD...
GATEWAY... AVOCA...
LARUE... BLAND...
WALNUT HILL... HILL TOP...
MONTE NE...
THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 76 AND 84...AND
BETWEEN MILE MARKERS 86 AND 88.
LAT...LON 3640 9388 3639 9388 3638 9389 3624 9397
3622 9429 3650 9412 3650 9387 3641 9387
TIME...MOT...LOC 2106Z 243DEG 12KT 3645 9408 3626 9423Local storm report, Sep 16, 4:30 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT FRI SEP 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG ROGERS 36.33N 94.12W
09/16/2016 BENTON AR BROADCAST MEDIA
ROOF DAMAGE NEAR POST ROAD. ALSO PICTURE OF ESTIMATED
NICKEL TO QUARTER SIZE HAIL. RELAYED VIA SOCIAL MEDIA.
&&
JBMSpecial weather statement, Sep 16, 4:37 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT FRI SEP 16 2016
ARZ002-011-162215-
MADISON AR-CARROLL AR-
437 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 515 PM CDT...
AT 437 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF BEAVER TO HOBBS STATE PARK.
MOVEMENT WAS EAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
EUREKA SPRINGS... BEAVER...
CLIFTY... GRANDVIEW...
BEST... OAK HILL...
PLEASANT RIDGE...
LAT...LON 3621 9372 3623 9389 3624 9388 3624 9387
3631 9387 3631 9382 3634 9386 3650 9381
3650 9357
TIME...MOT...LOC 2137Z 260DEG 10KT 3649 9380 3624 9392Special weather statement, Sep 16, 4:40 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT FRI SEP 16 2016
OKZ070-071-162215-
MUSKOGEE OK-MCINTOSH OK-
440 PM CDT FRI SEP 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH AND CENTRAL
MUSKOGEE COUNTIES UNTIL 515 PM CDT...
AT 439 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF BOYNTON TO 2 MILES SOUTHWEST OF
LAKE EUFAULA STATE PARK. MOVEMENT WAS EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... CHECOTAH...
WARNER... PORUM...
WEBBERS FALLS... OKTAHA...
BRAGGS... COUNCIL HILL...
RENTIESVILLE... GREENLEAF STATE PARK...
LAKE EUFAULA STATE PARK... KEEFETON...
WAINWRIGHT... SUMMIT...
ONAPA...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 256 AND
284.
LAT...LON 3568 9564 3575 9513 3535 9517 3534 9518
3532 9517 3532 9569
TIME...MOT...LOC 2139Z 265DEG 31KT 3562 9558 3536 9564Special weather statement, Sep 16, 4:58 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 458 PM CDT FRI SEP 16 2016 OKZ049-162245- PUSHMATAHA OK- 458 PM CDT FRI SEP 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA COUNTY UNTIL 545 PM CDT... AT 458 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KELLOND...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... ANTLERS... KOSOMA... KELLOND... MOYERS... EUBANKS... DELA... FINLEY... LAT...LON 3417 9572 3426 9578 3446 9555 3422 9537 TIME...MOT...LOC 2158Z 239DEG 19KT 3425 9569
Special weather statement, Sep 16, 5:35 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 535 PM CDT FRI SEP 16 2016 ARZ002-162315- CARROLL AR- 535 PM CDT FRI SEP 16 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL COUNTY UNTIL 615 PM CDT... AT 535 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RULE...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... GREEN FOREST... RUDD... RULE... CARROLLTON... OSAGE... DRYFORK... CONNOR... DENVER... CABANAL... COIN... LAT...LON 3615 9349 3632 9356 3642 9330 3618 9330 TIME...MOT...LOC 2235Z 250DEG 25KT 3626 9344
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 10:14 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Pittsburg | 31 min |
| Sep 16, 12:33 PM CDT | Areal Flood Advisory | TSA | Craig | 3 hr |
| Sep 16, 3:55 PM CDT | Special Weather Statement | TSA | Adair | 35 min |
| Sep 16, 4:40 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 35 min |
| Sep 16, 4:58 PM CDT | Special Weather Statement | TSA | Pushmataha | 47 min |
| Sep 16, 5:15 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 60 min |
| Sep 16, 6:26 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Sep 16, 6:36 PM CDT | Special Weather Statement | TSA | LeFlore | 39 min |
| Sep 16, 6:58 PM CDT | Special Weather Statement | TSA | LeFlore | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.